Equivalence Systems with Finitely Many Relations.
Monatshefte für Mathematik, Tome 103 (1987), pp. 77-84
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1987__103_178315,
author = {Gerhard Behrendt},
title = {Equivalence {Systems} with {Finitely} {Many} {Relations.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {77--84},
year = {1987},
volume = {103},
zbl = {0606.08002},
url = {http://geodesic.mathdoc.fr/item/MOMA_1987__103_178315/}
}
Gerhard Behrendt. Equivalence Systems with Finitely Many Relations.. Monatshefte für Mathematik, Tome 103 (1987), pp. 77-84. http://geodesic.mathdoc.fr/item/MOMA_1987__103_178315/